Hi I am on the last month of my 3

Patient : Hi. I am on the last month of my 3 year inplant, but have been on my period for 2 weeks very heavy, it suddenly stopped up until 3 days ago. It is now a very funny colour red with White running through it, it's very odd and has never happen like this. I have a boyfriend who usually 'blows' inside me. Another concern is my mood swings and tender breasts, Im 20 yo and it's starting to worry me quite a bit.
Doctor :   Hi, Thanks for the query. I understand your concern. As you are on last month of implant, the symptoms like mens trual irregularities, breast tenderness etc you are having could be due hormonal fluctuations. Once you start second implant or any other contraceptive method your cycles may regularize. Till that time, you can take the support of antifibrinolytic drugs or an additional dose of hormones for symptomatic treatment. Take care

Related Q&A

Q: Dear Sir/Madam I would like to enquire about a problem I've been having for three months now. In mid November I ...

Q: I have a rash on my shin it's randomly itchy but doesn't hurt it looks like it's getting bigger every couple of days

Q: Dear Dr, ultrasound scan of my abdomen has given an impression of bilateral hydrocalycosis . What it means ? All othe...

Q: I had un protected foreplay without penetration. It involved our genitals touching and pre ejaculation. There was no...

Q: 20/M About 3 weeks ago I began having constants urges to urinate, with some excretions having one singular strain of ...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews